# SDR CALA2024080102148

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N24976
- Make and model: Boeing 787-9
- Aircraft serial: 66135
- Aircraft time: 21,250 hours, 2,090 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 787910
- Part serial: 0450
- Condition: Deflated
- Location: Nr 7
- Part time: 10,794 hours, 1,270 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE PRESS EICAS TIRE 7 PRESSURE SLOWLY D EFLATED TO 0 PSI PER AHM SNAPSHOT, #7 TIRE WAS AT 23 PSI APPROX 10 MINS AFTER TOFF AND 1 PSI AT APPROX 25 MINS. NO TREAD SEPARATION ON LANDING ROLLOUT. REMOVED AND REPLACED #7 MAIN TIRE ASSY IAW MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY  INSTALLATION REFERENCE: DMC-B787-A-32-45-01-00A-720A-A, PARTS USED:  1583256,QTY :1 ADD EMP:U179997 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1583256  SN OFF 0450 IPC REFERENCE # 32-45-03-010-941A-D
